Alert archive / Idaho / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 8, NWS Spokane, WA

July 23, 2014Whitman County, Washington; Benewah County, Latah County, Idaho

NWS Spokane, WA issued this severe thunderstorm warning at Jul 23, 2014, 3:22 PM PDT for Whitman County, Washington; Benewah County, Latah County, Idaho. It was in force for 38 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2014, 3:22 PM PDT (22:22 UTC)
Expired
Jul 23, 2014, 4:00 PM PDT
In force
38 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

Counties Benewah County, ID, Latah County, ID, Whitman County, WA

The radar

The Spokane radar (KOTX), 96 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 3:22 PM PDTHAIL 1.51 S Pullman, WAPING PONG SIZE HAIL WITH WIND GUSTS OF AT LEAST 40 MPH.
Jul 23, 3:30 PM PDTHAIL 1.253 Nw Pullman, WAHAIL UP TO HALF DOLLAR SIZE REPORTED. WINDS SPEEDS UP TO 55 MPH OBSERVED. HEAVY RAIN UP TO 0.25 REPORTED IN 10 MINUTES
Jul 23, 3:35 PM PDTHAIL 1Palouse, WAQUARTER SIZED HAIL AND HEAVY RAIN
Jul 23, 3:37 PM PDTHAIL 1Palouse, WA
Jul 23, 3:52 PM PDTTSTM WND DMG1 Ne Farmington, IDSPRUCE AND LOCUS TREES DESTROYED AROUND FARM HOUSE. 2 ROOFS ON FARM BUILDINGS LOST TIN. TREE LIMBS 4 INCHES IN DIAMETER WERE BROKEN OFF INTO 4 FT CHUNKS AND FLEW 100 FT. 50 TO 60 FT SPRUCE TREES WITH 6 INCH DIAMETER TRUNKS HAD 20 FT OF THEIR TOPS TAKEN OFF.
Jul 23, 4:00 PM PDTHAIL 0.5Moscow, IDHALF INCH HAIL AND HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:09 PM PDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2014-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2014-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1236 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WUUS56 KOTX 232222
SVROTX
IDC009-057-WAC075-232300-
/O.NEW.KOTX.SV.W.0008.140723T2222Z-140723T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
322 PM PDT WED JUL 23 2014

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BENEWAH COUNTY IN THE PANHANDLE OF IDAHO...
  NORTHERN LATAH COUNTY IN THE PANHANDLE OF IDAHO...
  EAST CENTRAL WHITMAN COUNTY IN EASTERN WASHINGTON...

* UNTIL 400 PM PDT

* AT 321 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
  THUNDERSTORM PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE IN THE 
  PULLMAN AREA...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PULLMAN...MOSCOW...POTLATCH...PALOUSE...GARFIELD...ALBION...
  ONAWAY...FARMINGTON...TENSED...PRINCETON...SANDERS...VIOLA AND
  HARVARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL FROM NEAR POMEROY 
TO PULLMAN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS. THIS IS A DANGEROUS STORM!!!

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4668 11712 4680 11732 4725 11696 4737 11679
      4689 11648
TIME...MOT...LOC 2221Z 219DEG 42KT 4681 11715 

$$

GKOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:25 PM PDT, 57 minutes earlier.

Area forecast discussion, Jul 23, 2:25 PM PDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
225 PM PDT WED JUL 23 2014

.SYNOPSIS...
A STRONG STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH
THE REGION TODAY AND TONIGHT, BRINGING THUNDERSTORMS WITH POCKETS
OF HEAVY RAIN. COOL AND WINDY WEATHER IS EXPECTED FOR THURSDAY.
TEMPERATURES WILL REBOUND BY THE WEEKEND AND BE ACCOMPANIED BY DRY
CONDITIONS. HOT WEATHER WILL RETURN TO THE AREA ON SUNDAY AND
EARLY NEXT WEEK.

&&

.DISCUSSION...
REST OF THE AFTERNOON AND TONIGHT...

...SEVERE THUNDERSTORMS CONTINUE BE A THREAT THROUGH THIS
EVENING OVER MUCH OF THE REGION...

SEVERE THUNDERSTORMS WERE MOVING THROUGH EAST SLOPES OF THE
CASCADES THROUGH MUCH OF THE DAY WITH FLASH FLOODING NEAR SOME OF
THE RECENT BURN AREAS SUCH AS THE CARLTON COMPLEX AND MILL CANYON
FIRES. FLASH FLOOD WARNINGS HAD BEEN ISSUED IN THIS REGION SINCE
EARLY AFTERNOON. ALONG WITH THE HEAVY RAIN THERE HAD ALSO BEEN
REPORTS OF HAIL AS LARGE AS A QUARTER.

RADAR AND SATELLITE CONTINUE TO SHOW THE PROGRESSION OF THE COLD
FRONT AND STRONG THUNDERSTORMS PROGRESSING THROUGH THE CASCADES,
OKANOGAN REGION AND SOUTHERN WASHINGTON AS OF 2 PM. THESE STORMS
WILL CONTINUE TO PROGRESS SWIFTLY NORTH AND EAST THROUGH THIS
EVENING WITH A POTENTIALLY DAMAGING AND DEADLY COMBINATION OF
FREQUENT LIGHTNING, POSSIBLE GOLF BALL SIZED HAIL, STRONG WIND
GUSTS TO 60 MPH AND VERY HEAVY RAIN CAUSING LOCALIZED FLASH
FLOODING.

OVERALL ESTIMATES OF STORMS REACHING THE MAJOR METRO AREAS OF
SPOKANE AND COEUR D'ALENE AS EARLY AS 3 PM AND PROGRESSING INTO
THE NORTHEAST MOUNTAINS OF WASHINGTON AND IDAHO PANHANDLE SHORTLY
THEREAFTER. IT IS HIGHLY URGED TO TAKE SHELTER THIS AFTERNOON AND
EVENING IN A STURDY BUILD UNTIL THE THE THREAT OF THESE
THUNDERSTORMS PASS. THE OVERALL THREAT OF WIDESPREAD SEVERE
THUNDERSTORMS SHOULD PASS BY LATE EVENING BUT THUNDERSTORMS WILL
PERSIST OVERNIGHT NEAR THE CANADIAN BORDER UNTIL AROUND MIDNIGHT.

BEHIND THE COLD FRONT AND THUNDERSTORMS, WIND WILL CONTINUE TO BE
STRONG WITH 35 MPH GUSTS LASTING INTO THE LATE EVENING HOURS.

PLEASE CONTINUE TO CHECK FREQUENTLY ON THE EVOLUTION OF THIS
DANGEROUS SITUATION FROM LOCAL RADIO AND TELEVISION NEWS SOURCES
AND THE NWS SPOKANE WEB SITE AT HTTP://WEATHER.GOV/SPOKANE.

THURSDAY THROUGH SATURDAY...
SHOWERS WILL STILL LINGER OVER THE MOUNTAINS ESPECIALLY NORTH AND
EAST IN THE IDAHO PANHANDLE. TEMPERATURES WILL BE COOLER THURSDAY
WILL A COOL NIGHT THURSDAY NIGHT. GOING INTO FRIDAY AND SATURDAY
MOUNTAIN SHOWERS WILL BE GREATLY DIMINISHED AND A WARMING TREND
WILL BEGIN AS HIGH PRESSURE BUILDS INTO THE REGION. TC

SUNDAY THROUGH WEDNESDAY: THE HEAT RETURNS TO THE INLAND
NORTHWEST. HIGH PRESSURE BUILDS OVER THE AREA FOR AN EXTENDED
PERIOD OF HOT WEATHER. BUT THERE ARE SOME FLIES IN THE OINTMENT.
BOTH THE ECMWF AND GFS SHOW A LITTLE RIPPLE IN THE FLOW COMING UP
FROM THE SOUTHWEST SOMETIME SUNDAY OR MONDAY. THIS BRINGS MOISTURE
INTO THE AREA WHICH COULD BRING A THREAT OF HIGH-BASED (I.E.
MOSTLY DRY) THUNDERSTORMS. THE BEST CHANCE WOULD BE OVER SOUTHEAST
WASHINGTON AND THE SOUTHERN PANHANDLE FOR MONDAY. AFTER THAT WAVE,
CONVECTION SHOULD MAINLY BE CONFINED TO THE SOUTH OF OUR AREA, BUT
THAT COULD CHANGE WITH THE NEXT FORECASTS.

THE OTHER AFFECT OF THIS MOISTURE IS THAT IT WILL PLAY HAVOC WITH
THE TEMPERATURES FOR MONDAY. CLOUDS OVERNIGHT COULD RESULT IN RATHER
BALMY LOW TEMPERATURES. CLOUDS DURING THE DAY COULD SHAVE A FEW
DEGREES OFF THE HIGH TEMPERATURES. AT THIS POINT I COOLED
TEMPERATURES A BIT FOR MONDAY AFTERNOON.  RJ

&&

.AVIATION...
18Z TAFS: LOW PRESSURE OFF THE COAST WILL SHIFT MOVE INLAND OVER
THE NEXT 24 HOURS. WIDESPREAD RAIN...HEAVY AT TIMES WILL BE NEAR
KEAT WITH EMBEDDED LIGHTNING STRIKES. STRONGER STORMS EXPECTED TO
DEVELOP IN THE BASIN AND TRACK EAST TOWARD THE WA/ID BORDER ARND
00Z BRINGING THE POTENTIAL FOR DAMAGING WINDS, HAIL, AND HEAVY
DOWNPOURS. GUSTY WINDS WILL FOLLOW IN THE WAKE OF COLD FRONT
PASSAGE LATE AFTERNOON AND INTO THE OVERNIGHT PERIODS. LINGERING
SHOWERS OVER THE NORTHERN MOUNTAINS FOR THURSDAY BUT ALL TAF SITES
DRY OUT OVERNIGHT.  /SB

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        51  71  50  76  54  84 /  70  20  10   0   0   0
COEUR D'ALENE  53  67  49  75  48  82 /  70  30  10   0   0   0
PULLMAN        49  69  45  75  44  83 /  60  10   0   0   0   0
LEWISTON       57  78  54  83  55  91 /  40  10   0   0   0   0
COLVILLE       53  71  50  79  48  87 /  80  30  10   0   0   0
SANDPOINT      54  66  48  73  47  81 /  80  40  10   0   0   0
KELLOGG        52  65  49  73  49  81 /  80  30  10   0   0   0
MOSES LAKE     56  75  53  83  53  89 /  60  10   0   0   0   0
WENATCHEE      57  73  56  82  60  87 /  60  20   0   0   0   0
OMAK           54  74  52  82  53  88 /  80  20  10   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR EAST SLOPES
     NORTHERN CASCADES-OKANOGAN VALLEY-WENATCHEE AREA.

&&
Hazardous weather outlook, Jul 23, 3:21 PM PDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
321 PM PDT WED JUL 23 2014

IDZ001>004-026-027-WAZ031>033-035>038-242230-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-
321 PM PDT WED JUL 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...EAST CENTRAL WASHINGTON...NORTH CENTRAL
WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A THREAT OF STRONG TO ISOLATED SEVERE THUNDERSTORMS EXISTS
WEDNESDAY AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY PRODUCE
STRONG AND POTENTIALLY DAMAGING WINDS...HAIL AND HEAVY RAINFALL.
THE HIGHEST THREAT OF STORMS COMES BETWEEN 2 PM AND 10 PM.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THROUGH 10 PM PDT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WAZ041>043-242230-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
321 PM PDT WED JUL 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WENATCHEE AREA-EAST SLOPES
NORTHERN CASCADES-OKANOGAN VALLEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL ASSOCIATED WITH SHOWERS
AND THUNDERSTORMS WILL INCREASE NEAR THE NORTHERN CASCADES
WEDNESDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE WENATCHEE
AREA...EAST SLOPES NORTHERN CASCADES...AND OKANOGAN VALLEY THROUGH
WEDNESDAY EVENING.

IN ADDITION A THREAT OF STRONG THUNDERSTORMS EXISTS WEDNESDAY
AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY PRODUCE STRONG
WINDS...SMALL HAIL. THE HIGHEST THREAT OF STORMS COMES BETWEEN
1 PM AND 9 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WAZ034-044-242230-
MOSES LAKE AREA-WATERVILLE PLATEAU-
321 PM PDT WED JUL 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON AND EAST CENTRAL WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A THREAT OF STRONG TO ISOLATED SEVERE THUNDERSTORMS EXISTS
WEDNESDAY AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY PRODUCE
STRONG AND POTENTIALLY DAMAGING WINDS...HAIL AND HEAVY RAINFALL.
THE HIGHEST THREAT OF STORMS COMES BETWEEN 2 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 23, 2:51 PM PDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
251 PM PDT WED JUL 23 2014

WAZ038-043-232215-
OKANOGAN HIGHLANDS-OKANOGAN VALLEY-
251 PM PDT WED JUL 23 2014

...A STRONG THUNDERSTORM WILL AFFECT OKANOGAN HIGHLANDS...OKANOGAN
VALLEY...

AT 250 PM PDT...A STRONG THUNDERSTORM WAS NEAR OROVILLE...OR 37 MILES
NORTH OF OMAK...MOVING NORTH AT 45 MPH.

WINDS IN EXCESS OF 45 MPH AND NICKEL TO PENNIE SIZE HAIL ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OROVILLE AND CORDELL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4900 11925 4898 11925 4886 11932 4886 11943
      4900 11945
TIME...MOT...LOC 2150Z 186DEG 40KT 4895 11936

SB
Special weather statement, Jul 23, 2:56 PM PDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
256 PM PDT WED JUL 23 2014

WAZ033-035-036-232230-
WASHINGTON PALOUSE WA-SPOKANE AREA WA-UPPER COLUMBIA BASIN WA-
256 PM PDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...NORTH
CENTRAL WHITMAN...SOUTHWESTERN SPOKANE AND NORTHEASTERN ADAMS
COUNTIES UNTIL 330 PM PDT...

AT 253 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES EAST OF RITZVILLE...OR 40 MILES SOUTHWEST OF CHENEY...MOVING
NORTH AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE BEHIND THIS
INITIAL CELL. THE ENVIRONMENT WILL BE FAVORABLE THROUGH 5 PM FOR
STRONG THUNDERSTORMS CAPABLE OF HAIL...GUSTY WINDS...HEAVY
RAIN...FREQUENT LIGHTNING...AND BLOWING DUST.

LOCATIONS IMPACTED INCLUDE...
RITZVILLE...SPRAGUE...HARRINGTON...LAMONT...MOHLER...MARCELLUS...
TYLER...EWAN...TOKIO...ROCKLYN...REVERE...AMBER...BLUESTEM...
EDWALL...MARENGO AND EWEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4689 11791 4708 11851 4769 11843 4743 11749
TIME...MOT...LOC 2153Z 196DEG 35KT 4712 11819

GKOCH
Local storm report, Jul 23, 2:59 PM PDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
259 PM PDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             1 SE POMEROY            46.46N 117.58W
07/23/2014  M1.50 INCH       GARFIELD           WA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED HAIL UP TO PING PONG SIZE JUST
            SOUTH OF POMEROY

&&

LNISBET
Special weather statement, Jul 23, 3:00 PM PDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
300 PM PDT WED JUL 23 2014

WAZ037-038-232245-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
300 PM PDT WED JUL 23 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHEAST MOUNTAINS...OKANOGAN
HIGHLANDS...

AT 259 PM PDT...A STRONG THUNDERSTORM WAS 11 MILES SOUTHWEST OF
COLVILLE...MOVING NORTH AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.  THIS STORM MAY CONTINUE TO STRENGTHEN.

LOCATIONS IMPACTED INCLUDE...
COLVILLE...KETTLE FALLS...MARCUS...BOYDS...RICE...EVANS AND
INCHELIUM.

LAT...LON 4834 11809 4836 11821 4880 11811 4876 11770
TIME...MOT...LOC 2159Z 197DEG 28KT 4845 11810

SB
Local storm report, Jul 23, 3:14 PM PDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
314 PM PDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       2 ESE FALLS CREEK CAMPG 48.62N 120.11W
07/23/2014  M0.80 INCH       OKANOGAN           WA   BROADCAST MEDIA

            FIRST BUTTE RAWS REPORTED 0.80 OF RAIN IN THE LAST HOUR.

&&

LNISBET
Local storm report, Jul 23, 3:22 PM PDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
322 PM PDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             1 S PULLMAN             46.72N 117.16W
07/23/2014  E1.50 INCH       WHITMAN            WA   TRAINED SPOTTER

            PING PONG SIZE HAIL WITH WIND GUSTS OF AT LEAST 40 MPH.

&&

LNISBET

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 12:55 PM PDTFlash Flood WarningOTXOkanogan3 hr
Jul 23, 1:26 PM PDTSevere Thunderstorm WarningOTXOkanogan40 min
Jul 23, 1:41 PM PDTFlash Flood WarningOTXChelan3 hr
Jul 23, 2:08 PM PDTFlash Flood WarningOTXChelan5 hr
Jul 23, 2:41 PM PDTSevere Thunderstorm WarningOTXGarfield, Whitman49 min
Jul 23, 2:43 PM PDTAreal Flood AdvisoryOTXOkanogan3 hr
Jul 23, 2:51 PM PDTSpecial Weather StatementOTXOkanogan24 min
Jul 23, 2:56 PM PDTSpecial Weather StatementOTXLincoln34 min
Jul 23, 3:00 PM PDTSpecial Weather StatementOTXStevens45 min
Jul 23, 3:13 PM PDTSevere Thunderstorm WarningOTXFerry, Stevens47 min
Jul 23, 3:31 PM PDTSpecial Weather StatementOTXWhitman44 min
Jul 23, 3:37 PM PDTSevere Thunderstorm WarningOTXAsotin, Garfield, Whitman38 min
Jul 23, 3:59 PM PDTSevere Thunderstorm WarningOTXStevens31 min
Jul 23, 4:00 PM PDTSevere Thunderstorm WarningOTXLincoln, Spokane, Stevens45 min
Jul 23, 4:01 PM PDTSevere Thunderstorm WarningOTXSpokane, Whitman44 min
Jul 23, 4:09 PM PDTSpecial Weather StatementOTXFerry66 min
Jul 23, 4:22 PM PDTSevere Thunderstorm WarningOTXPend Oreille, Stevens53 min
Jul 23, 4:26 PM PDTSevere Thunderstorm WarningOTXDouglas, Ferry, Grant, Lincoln, Okanogan, Stevens49 min
Jul 23, 4:40 PM PDTSevere Thunderstorm WarningOTXLincoln35 min
Jul 23, 4:58 PM PDTSevere Thunderstorm WarningOTXFerry, Okanogan77 min
Jul 22, 5:23 PM PDTSpecial Weather StatementOTXNez Perce52 min
Jul 23, 4:13 PM PDTSevere Thunderstorm WarningOTXBenewah, Latah, Shoshone19 min
Jul 23, 4:43 PM PDTSevere Thunderstorm WarningOTXKootenai, Shoshone47 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2014Severe Thunderstorm Warnings in Washington, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.